# SDR UIEA2022051900492

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 78,714 hours, 13,364 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Displaced
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPPING AND RUSHING AIR SOUND COMING FROM UPPER DECK SERVICE DOOR AT 10,500 FT( FOUND DOOR STRAP INHIBITING DOOR SEAL, REMOVED DOOR STRAP, DOOR CLOSED PROPERLY. )
